Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Not feeling hungry, having loss of appetite. What could be the cause?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions

For past few months, I am not feeling hungry on time. Always it seems that I am enough eaten. I just eat something in small qty. early in morning and after that I do not feel hungry till late night. I am not able to eat lunch as well.

Please guide me why this is happening with me.

Regards XXXXXXX panwar
Posted Mon, 24 Jun 2013 in Medicines and Side Effects
Answered by Dr. Ram Choudhary 1 hour later
Welcome to Healthcare Magic.
Loss of appetite is an important finding of serious underlying diseases or may be caused by simple problems like acid poetic disorders.
Do you have any fever, headache, jaundice, pain abdomen, decreased sleep etc. Please let me know.
You should get blood investigations to starting, complete blood counts, renal function test, liver function test, ESR and CRP, Stool for general examination, random blood sugar levels, a chest Xray and an ultrasound of abdomen will be helpful in making a diagnosis and streamlining the further course of management.
I hope the advise will be helpful for you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor